# SDR TWAA9807105

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47029
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 15 MAINTENANCE CHECK, FOUND TEMPORARY REPAIR ON OUTER FUSELAGE SKIN AT STA 965, LONGERONS 13 AND 14L.  REPAIRED PER SRM 53-04, FIG 32, AND TWA STD PRACTICES.  (X)
